The Heun–Askey–Wilson Algebra and the Heun Operator of Askey–Wilson Type - Archive ouverte HAL Access content directly
Journal Articles Annales Henri Poincaré Year : 2019

Dates and versions

hal-03010808 , version 1 (17-11-2020)

Identifiers

Cite

Pascal Baseilhac, Satoshi Tsujimoto, Luc Vinet, Alexei Zhedanov. The Heun–Askey–Wilson Algebra and the Heun Operator of Askey–Wilson Type. Annales Henri Poincaré, 2019, 20 (9), pp.3091-3112. ⟨10.1007/s00023-019-00821-3⟩. ⟨hal-03010808⟩
46 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More